Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The $h$–principle for broken Lefschetz fibrations

Jonathan Williams

Geometry & Topology 14 (2010) 1015–1061
Bibliography
1 S Akbulut, Ç Karakurt, Every $4$–manifold is BLF, J. Gökova Geom. Topol. GGT 2 (2008) 83 MR2466002
2 Y Ando, On the elimination of Morin singularities, J. Math. Soc. Japan 37 (1985) 471 MR792988
3 Y Ando, On local structures of the singularities $A_k\;D_k$ and $E_k$ of smooth maps, Trans. Amer. Math. Soc. 331 (1992) 639 MR1055564
4 V I Arnold, Catastrophe theory, Springer (1992) MR1178935
5 V I Arnold, S M Guseĭn-Zade, A N Varchenko, Singularities of differentiable maps. Vol. I. The classification of critical points, caustics and wave fronts, Monogr. in Math. 82, Birkhäuser (1985) MR777682
6 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
7 R İ Baykur, Existence of broken Lefschetz fibrations, Int. Math. Res. Not. (2008) MR2439543
8 R İ Baykur, Handlebody argument for modifying achiral singularities (appendix to \citeL1), Geom. Topol. 13 (2009) 312
9 R İ Baykur, Topology of broken Lefschetz fibrations and near-symplectic four-manifolds, Pacific J. Math. 240 (2009) 201 MR2485463
10 S Donaldson, I Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003) 743 MR1958528
11 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings and its applications. I, Invent. Math. 130 (1997) 345 MR1474161
12 Y Eliashberg, N Mishachev, Introduction to the $h$–principle, Graduate Studies in Math. 48, Amer. Math. Soc. (2002) MR1909245
13 D T Gay, R Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geom. Topol. 11 (2007) 2075 MR2350472
14 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
15 Y Lekili, Heegaard Floer homology of broken fibrations over the circle, Preprint (2009)
16 Y Lekili, Wrinkled fibrations on near-symplectic manifolds, Geom. Topol. 13 (2009) 277 MR2469519
17 H I Levine, Elimination of cusps, Topology 3 (1965) 263 MR0176484
18 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
19 T Perutz, Lagrangian matching invariants for fibred four-manifolds. I, Geom. Topol. 11 (2007) 759 MR2302502
20 O Saeki, Elimination of definite fold, Kyushu J. Math. 60 (2006) 363 MR2268242
21 C H Taubes, Counting pseudo-holomorphic submanifolds in dimension $4$, J. Differential Geom. 44 (1996) 818 MR1438194
22 M Usher, The Gromov invariant and the Donaldson–Smith standard surface count, Geom. Topol. 8 (2004) 565 MR2057774
23 G Wassermann, Stability of unfoldings in space and time, Acta Math. 135 (1975) 57 MR0433497